My 9-year old daughter started taking it 8 months ago and has lost focus. Her grades are still good, but dropping, and she says she feels like the drug is making her dumb which breaks my heart. The school has taken her out of the advanced programs to compensate for her changes and all of her teachers were alarmed at the drop in her grades, things like penmanship, ability to grasp concepts, etc
Hi, I'm sorry your daughter is having those troubles, but the answer is yes synthroid can cause loss of focus, memory loss, hair loss, weight gain, etc you should take her back to the doc that prescribed the meds and talk to him about these things, I take synthroid also and I was having troubles like that and my doc did some test it turns out my dose was to high and that's why these effects were taken place so he lowered the dose and now everything is better! I hope she gets better my prayers are with her, hope this helps
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 3 answers
Posted 28 Sep 2011 • 2 answers
Posted 27 Mar 2016 • 4 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer
Posted 15 May 2018 • 0 answers